# SDR ASOA201201010

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,191 hours, 24,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Part serial: 0694
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN CRACKED AT HANDLE CUTOUT.    PERFORMED EDDY CURRENT INSPECTION OF CARGO DOOR HANDLE HOUSING IAW MAC NDT PROCEDURE ET-2 EA. END OF HANDLE HSG IS VERIFIED CRACKED.    R & R CARGO DOOR HANDLE HOUSING IAW SRM 51-42-21-00.  INSTALLED OUTER HANDLE ASSY IN NEW CARGO DOOR HANDLE HOUSING IAW CMM 52-31-03.  PERFORMED PRESSURE CHECK IAW AMM 21-32-00-863-801, NO LEAKS NOTED.
